Alert archive / Kentucky / Wind Advisories in 2022

Wind Advisory 2, NWS Louisville, KY

February 15, 202249 counties in Kentucky; 10 counties in Indiana

NWS Louisville, KY issued this wind advisory at Feb 15, 2022, 12:55 PM CST for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Feb 16, 2022, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2022, 12:55 PM CST (18:55 UTC)
In effect from
Feb 16, 2022, 6:00 AM CST
Expired
Feb 16, 2022, 6:00 PM CST
In force
12 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2110 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WWUS73 KLMK 151855
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
155 PM EST Tue Feb 15 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161000-
/O.NEW.KLMK.WI.Y.0002.220216T1200Z-220217T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
155 PM EST Tue Feb 15 2022 /1255 PM CST Tue Feb 15 2022/

...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ TO 7 PM EST
/6 PM CST/ WEDNESDAY...

* WHAT...South winds of 10 to 20 mph with gusts up to 40 mph
  expected.

* WHERE...Southern Indiana and Central Kentucky.

* WHEN...From 700 AM to 700 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Weakened trees and tree limbs could be blown down and cause a
  few power outages in spots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving on Wednesday, especially if
operating a high profile vehicle.  Secure outdoor objects.

&&

$$

MJ
3 follow-up statements
476 
WWUS73 KLMK 160909
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
409 AM EST Wed Feb 16 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161715-
/O.NEW.KLMK.WI.Y.0003.220217T1200Z-220218T0300Z/
/O.CON.KLMK.WI.Y.0002.220216T1200Z-220217T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
409 AM EST Wed Feb 16 2022 /309 AM CST Wed Feb 16 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

* WHAT...South winds of 10 to 20 mph with gusts up to 40 mph 
  expected. 

* WHERE...Southern Indiana and Central Kentucky.

* WHEN...From 700 AM to 700 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Weakened trees and tree limbs could be blown down and cause a 
  few power outages in spots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle on an east west highway. Secure outdoor objects.

&&

...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ TO 10 PM EST
/9 PM CST/ THURSDAY...

* WHAT...South winds of 15 to 25 mph with gusts to 45 to 50 mph
  expected. 

* WHERE...Southern Indiana and Central Kentucky.

* WHEN...From 700 AM to 1000 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Weakened trees and tree limbs could be blown down and cause a 
  few power outages in spots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving on Thursday, especially if 
operating a high profile vehicle on Interstate 64 and 71. Secure 
outdoor objects.

$$
JDG
092 
WWUS73 KLMK 162031
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
331 PM EST Wed Feb 16 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-171000-
/O.CON.KLMK.WI.Y.0002.000000T0000Z-220217T0000Z/
/O.CON.KLMK.WI.Y.0003.220217T1200Z-220218T0300Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
331 PM EST Wed Feb 16 2022 /231 PM CST Wed Feb 16 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM EST /6 AM CST/ TO
10 PM EST /9 PM CST/ THURSDAY...

* WHAT...South winds of 10 to 20 mph with gusts up to 40 mph 
  expected. 

* WHERE...Southern Indiana and Central Kentucky.

* WHEN...From 700 AM to 700 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Weakened trees and tree limbs could be blown down and cause a 
  few power outages in spots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle on an east west highway. Secure outdoor objects.

&&

...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ TO 10 PM EST
/9 PM CST/ THURSDAY...

* WHAT...South winds of 15 to 25 mph with gusts to 45 to 50 mph 
  expected. 

* WHERE...Southern Indiana and Central Kentucky.

* WHEN...From 700 AM to 1000 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Weakened trees and tree limbs could be blown down and cause a 
  few power outages in spots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving on Thursday, especially if
operating a high profile vehicle on Interstate 64 and 71. Secure
outdoor objects.

$$
982 
WWUS73 KLMK 162354
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
654 PM EST Wed Feb 16 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-171000-
/O.EXP.KLMK.WI.Y.0002.000000T0000Z-220217T0000Z/
/O.CON.KLMK.WI.Y.0003.220217T1200Z-220218T0300Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
654 PM EST Wed Feb 16 2022 /554 PM CST Wed Feb 16 2022/

...WIND ADVISORY WILL EXPIRE AT 7 PM EST /6 PM CST/ THIS
EVENING...

Gusty winds from this afternoon have subsided some and are below
wind advisory criteria. Therefore, the wind advisory will be
allowed to expire today. Another wind advisory remains in effect
for tomorrow. 

&&

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM EST /6 AM CST/ TO
10 PM EST /9 PM CST/ THURSDAY...

* WHAT...South winds of 15 to 25 mph with gusts to 45 to 50 mph 
  expected. 

* WHERE...Southern Indiana and Central Kentucky.

* WHEN...From 700 AM to 1000 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Weakened trees and tree limbs could be blown down and cause a
  few power outages in spots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Feb 15, 11:38 AM CST, 1 hour 17 minutes earlier.

Area forecast discussion, Feb 15, 11:38 AM CST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1238 PM EST Tue Feb 15 2022

...Updated Forecast and Aviation Discussions...

.Forecast Update...
Issued at 1235 PM EST Tue Feb 15 2022

Current forecast remains in good shape this afternoon.  Mostly sunny
skies are expected across the region.  Highs will range from the
lower 50s over southern Indiana and the northern Bluegrass region to
the lower 60s across southern Kentucky.

&&

.Short Term...(Today through Wednesday)
Issued at 215 AM EST Tue Feb 15 2022

Zonal upper level flow is in place across the Ohio Valley to begin
the period. A deep upper level trough is dropping southeast over the
Northwest. Broad sfc high pressure over OH/WV will continue to drift
eastward today. Sfc low pressure ahead of the approaching western US
trough gets more organized and moves out over the Plains later today
into tonight. These factors gradually tighten the pressure gradient,
resulting in increasing southerly winds later today and especially
tonight. A 50+ kt low-level jet overspreads the area tonight, and
these strong winds will likely cause issues on Wednesday after the
nocturnal BL mixes out.

Today, however, winds will remain relatively light. More sheltered
locations are calm this morning, which has allowed temperatures to
drop into the teens in those spots. Other areas will bottom out in
the 20s this morning. Southeasterly winds will pick up slightly this
afternoon. Steady warm air advection and plenty of sunshine will
help push temperatures into the mid 50s to lower 60s this afternoon.
The stronger winds out of the south tonight will result in a much
milder night with lows in the upper 30s to mid 40s.

Wednesday...

A broad baroclinic zone will stretch from the southern Plains to
Upper Midwest on Wednesday. High clouds will be on the increase
Wednesday morning, but won't be overcast. Lower clouds should
increase Wednesday afternoon and evening, but not before favorable
low-level lapse rates allow strong winds to mix down to the surface.
Sustained 15-20 mph winds look likely with gusts 35-45 mph. Cannot
rule out gusts over 45 mph either. The strongest winds are expected
between 10 AM - 6 PM EST. Will continue to monitor the latest
available data, but a wind advisory may eventually be needed for
Wednesday. On the positive side, temperatures will jump into the low
to mid 60s.

.Long Term...(Wednesday Night through Monday)
Issued at 215 AM EST Tue Feb 15 2022

Wednesday Night - Thursday Night...

...Very Gusty Winds and Widespread Rainfall Thursday...

We'll see deepening SW flow on Wednesday night as our region sits
between SW CONUS troughing and low amplitude ridging off the mid
Atlantic coast. Between the two upper features, a strong baroclinic
zone is expected to set up from the southern Plains, up through the
Great Lakes, and into eastern Canada. Initially, our area will be on
the warm side of this boundary from Wednesday night through most of
Thursday. Here, a strong pressure gradient will have set up between
high pressure off the mid Atlantic coast, and developing areas of
low pressure along the frontal zone mentioned above. We'll see mild
conditions for Wednesday night through much of Thursday on strong
and gusty warm advection, however a sharp transition to lows back
into the 20s occurs by Friday morning as the cold front passes
through. The main focus will be the happenings on the warm side of
the boundary early Thursday through much of the day including the
very gusty wind potential, some strong storm concerns, and
widespread rainfall totaling 1 to 2 inches for most.

Southerly gradient winds between 15 to 20 mph, will gust up around
25 to 30 mph on Wednesday night, helping to keep temps in the mid to
upper 50s for the night. We also expect precipitation chances to
increase, especially across our NW CWA where intense low level
jetting (50-60 knots) will be noted beneath strong mid and upper
jetting that will increase low to mid level moisture
transport/forcing.

As we move into the day on Thursday, shortwave energy from a remnant
cutoff low that had been over the SW CONUS will quickly move from
the southern Plains up through the Ohio River Valley. A notable 996-
998mb surface low is expected to accompany that feature, which will
act to increase our strong and gusty gradient wind potential into
Thursday afternoon, aid in warm/moist advection, and even enhance
low level shear profiles a bit due to backing of surface winds
(creating an overall more veered and looping hodograph). No question
that plenty of deep layer and low level shear would be available to
support a severe weather threat. The low level jet peaks at 60+
knots Thursday PM, beneath an intense 90-100 knot exit region of a
mid level impulse. However, the instability is what will continue to
be in question here. Much of the data continues to support surface
obs that would yield low to mid 60s over upper 50s Thursday
afternoon into Thursday evening across southern KY, with less
impressive values the farther north you go. Taking a look at
soundings yields some rather unimpressive lapse rates above quite
marginal surface values. As a result, most data gives no CAPE to
less than 250 J/KG. The 15/00z NAM is an exception to that in that
it yields surface dew points up around 60, and some slightly better
lapse rates. It paints some potential for 250-500 J/KG of ML CAPE.
Even a few hundred J/KG of CAPE would be enough to likely yield some
pockets of damaging wind later Thursday embedded in the overall very
strong gradient winds, but for now values there are on the high side
of the guidance. The more likely scenario continues to be widespread
rainfall, with gusty winds of 40-50 mph in spots, and perhaps a few
instances of damaging wind (60+ mph) where stronger showers are able
to realize some of the higher momentum air aloft at the surface.
This looks pretty likely to be a solid or even higher end Wind
Advisory for the Thursday PM time frame. Will also continue to
mention a small chance for some embedded thunder given the marginal
lapse rates in the presence of strong forcing.

1 to 2 inches of rainfall still looks pretty good, and we should
largely be able to handle this amount given the stretch of dry days
ahead of it. Nevertheless, a few instances of nuisance flooding
can't be ruled out for areas that see rainfall closer to the high
end of the range. Will continue to message this in the HWO, along
with the gusty winds (Wind Advisory likely Thursday), and isolated
damaging wind potential.

Precipitation is expected to shut off quickly from west to east
Thursday night as the upper trough axis and a mid level dry punch
shut down the deep moisture. In addition, the surface front will
quickly slide SE dropping our temperatures some 30-35 degrees by
dawn on Sunday. We could see a brief change over to snow or freezing
drizzle (loss of ice aloft) across our north as the cold air wins
out before deep moisture is completely lost. However, don't expect
much out of this as the warm ground/road ahead of the boundary will
likely melt much of what falls on impact. Suppose that a dusting on
grassy/elevated surfaces is still possible. Given how hard
temperatures crash, it seems plausible that a few slick spots could
develop by dawn as temps fall well into the 20s and lingering
puddles from widespread rainfall freeze. It is worth noting though
that gusty winds usually dry surfaces out very quickly and we look
to keep strong gusts through the night.

Confidence in widespread rainfall between 1 to 2" and very gusty
gradient winds in the 40-50 mph range on Thursday PM is high.

Confidence in severe weather threat remains low.

Friday - Monday...

We return to dry conditions through the weekend and likely into the
first part of next week. After a cold Friday behind the front, temps
will quickly trend milder and back to above normal as upper ridging
becomes established over the SE CONUS once again, and southerly flow
returns on the back side of high pressure by Sunday. We likely stay
in the 30s to low 40s on Friday. Then, 40s to low 50s on Saturday
will give way to upper 50s to around 60 on Sunday. Low to mid 60s
look like a good bet for everyone by Monday.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1235 PM EST Tue Feb 15 2022

IMPACTS:
 - VFR conditions through the period
 - LLWS tonight at the terminals
 - Gusty winds after 16/14Z

DISCUSSION:

VFR conditions are expected across the region this afternoon and
tonight.  Winds will veer to the southeast this afternoon and then
start to increase a bit later this evening.  Strong low-level jet
axis is still progged to move into the region from the west and this
will result in LLWS conditions at the terminals overnight.  Good
mixing is expected on Wednesday which will allow some of this higher
momentum air to mix down to the surface.  Winds on Wednesday will be
from the south/southwest with sustained 10-20kts and gusts to 30kts
at times.

CONFIDENCE:

High on all elements.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...MJ
Short Term...EBW
Long Term...BJS
Aviation...MJ
Hazardous weather outlook, Feb 15, 2:40 AM CST, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
340 AM EST Tue Feb 15 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-160845-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
340 AM EST Tue Feb 15 2022 /240 AM CST Tue Feb 15 2022/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong winds from the south will gust to 35-45 mph on Wednesday from
mid-morning through early evening.

A strong system will move across the region Thursday bringing
widespread rainfall, gusty winds over 40 mph at times, and the
possibility of a few thunderstorms Thursday afternoon. A few
instances of nuisance flooding and isolated damaging wind gusts could
accompany any thunderstorm activity on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW/BJS

Nearby

Wind Advisories in Kentucky, 2022Wind Advisories in Indiana, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.